Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the structure of certain factorizable groups. I


Authors: Daniel Gorenstein and I. N. Herstein
Journal: Proc. Amer. Math. Soc. 10 (1959), 940-945
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109183-0
MathSciNet review: 0109183
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Douglas, On finite groups with $ 2$ independent generators I, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 604-610. MR 0045716 (13:621i)
  • [2] -, On finite groups with $ 2$ independent generators IV, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 808-813. MR 0045719 (13:621l)
  • [3] D. Gorenstein, On a problem of J. Douglas, Project Document No. 10, Summer Mathematical Conference Reports, Bowdoin College, 1957.
  • [4] -, Finite groups which admit an automorphism with few orbits, to appear in the Canad. J. of Math. MR 0109182 (22:70)
  • [5] D. Gorenstein, and I. N. Herstein, A class of solvable groups, Canad. J. Math. vol. 11 (1959) pp. 311-320. MR 0103230 (21:2011)
  • [6] N. Ito, Products of abelian groups, Math. Z. vol. 62 (1955) pp. 400-401.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109183-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society